search results for: "Dumitru Baleanu"
1~10 of 63 total. Next
  1. Metafluid dynamics and Hamilton-Jacobi formalism
    Dumitru Baleanu, 2004.12.06
    arXiv:hep-th/0412051v2 [hep-th, pdf: 7 pages] Czech.J.Phys. 55 (2005) 473-478
  2. Hamilton-Jacobi formalism of the massive Yang-Mills theory revisited
    D. Baleanu, 2003.10.19
    arXiv:gr-qc/0310094v1 [gr-qc, pdf: LATEX, 8 pages] Nuovo Cim.B118:197-203,2003
  3. Chain and Hamilton-Jacobi approaches for systems with purely second class constraints
    D. Baleanu, Y. Guler, 2003.10.27
    arXiv:hep-th/0310250v1 [hep-th, pdf: LATEX, 10 pages] Nuovo Cim.B118:615-623,2003
  4. Lagrangian formulation of classical fields within Riemann-Liouville fractional derivatives
    D. Baleanu, S. Muslih, 2005.10.10
    arXiv:hep-th/0510071v1 [hep-th, pdf: 9 pages] PHYSICA SCRIPTA 72 (2-3): 119-121 (2005)
  5. Lax Tensors, Killing Tensors and Geometric Duality
    arXiv:gr-qc/0004024v1 [gr-qc, pdf: 9 pages LATEX] Mod.Phys.Lett. A14 (1999) 2597
  6. 2D-gravity and the Hamilton-Jacobi formalism
    arXiv:gr-qc/0211092v1 [gr-qc, pdf: 9 pages, LATEX, no figures, accepted for publication in Il Nuovo Cimento B] Nuovo Cim.B117:917-924,2002
  7. Cosmological perturbations in FRW model with scalar field within Hamilton-Jacobi formalism and symplectic projector method
    Dumitru Baleanu, 2006.12.11
    arXiv:gr-qc/0612059v1 [gr-qc, pdf: 11 pages] CentralEur.J.Phys.4:503-510,2006
  8. Reparametrization invariance and Hamilton-Jacobi formalism
    Dumitru Baleanu, 2004.12.06
    arXiv:hep-th/0412050v4 [hep-th, pdf: 7 pages, LATEX]
  9. Hamilton-Jacobi formulation of systems within Caputo's fractional derivative
    arXiv:hep-th/0703225v1 [hep-th, pdf: 10 pages, LATEX]
  10. Fractional Hamiltonian analysis of higher order derivatives systems
    arXiv:math-ph/0612024v1 [math-ph, pdf: 13 pages] Journal of Mathematical Physics 47 (10): Art. No. 103503, (2006)
search results for: "Dumitru Baleanu"
1~10 of 63 total. Next